Aristotelian Comedy

Heath, M. (1989) Aristotelian Comedy. Classical Quarterly, 39 (2). pp. 344-354. ISSN 0009-8388

Abstract

Metadata

Authors/Creators:
  • Heath, M.
Copyright, Publisher and Additional Information: © 1989 The Classical Association. This is a pre-copy-editing, author-produced PDF of an article accepted for publication in Classical Quarterly following peer review. The definitive publisher-authenticated version can be found in Classical Quarterly 39(2) (1989), 344-54.
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Arts (Leeds) > School of Humanities (Leeds) > Classics (Leeds)
Depositing User: Repository Officer
Date Deposited: 30 Jun 2005
Last Modified: 04 Jun 2014 10:18
Status: Published
Refereed: Yes

Download

Filename: heathm17.pdf

Share / Export